RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1995, Volume 57, Issue 5, Pages 653–662 (Mi mz1986)  

This article is cited in 1 scientific paper (total in 1 paper)

Summability of stationary sequences by Riesz methods

V. F. Gaposhkin

Moscow State University of Railway Communications

Full text: PDF file (537 kB)
References: PDF file   HTML file

English version:
Mathematical Notes, 1995, 57:5, 450–456

Bibliographic databases:

Received: 17.05.1994

Citation: V. F. Gaposhkin, “Summability of stationary sequences by Riesz methods”, Mat. Zametki, 57:5 (1995), 653–662; Math. Notes, 57:5 (1995), 450–456

Citation in format AMSBIB
\Bibitem{Gap95}
\by V.~F.~Gaposhkin
\paper Summability of stationary sequences by Riesz methods
\jour Mat. Zametki
\yr 1995
\vol 57
\issue 5
\pages 653--662
\mathnet{http://mi.mathnet.ru/mz1986}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1347367}
\zmath{https://zbmath.org/?q=an:0845.40008}
\transl
\jour Math. Notes
\yr 1995
\vol 57
\issue 5
\pages 450--456
\crossref{https://doi.org/10.1007/BF02304412}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1995TV02400002}


Linking options:
  • http://mi.mathnet.ru/eng/mz1986
  • http://mi.mathnet.ru/eng/mz/v57/i5/p653

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Kozlov, “Weighted averages, uniform distribution, and strict ergodicity”, Russian Math. Surveys, 60:6 (2005), 1121–1146  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:193
    Full text:66
    References:28
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020